Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy For Chronic Abdominal Bloating And Nausea

I have been taking laxido for 2 weeks now (was prescribed a months worth - 2 sachets a day) and my bloating has remained persistent. I am constantly going to the toilet but would I see a reduction in bloating by now? Only eating 2 meals a day if that as a result of the bloating and nausea
Tue, 28 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Bloating and nausea are symptoms of possible gastritis or cholecyst issue. To me, should get further tests to rule them out. Laxido contains the laxative Macrogol used to regular bowel movements. If that is not helping, should add Simethicone and probiotics and run the tests as suggested above. Discuss this further with your caring gastroenterologist.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Remedy For Chronic Abdominal Bloating And Nausea

Hello, Bloating and nausea are symptoms of possible gastritis or cholecyst issue. To me, should get further tests to rule them out. Laxido contains the laxative Macrogol used to regular bowel movements. If that is not helping, should add Simethicone and probiotics and run the tests as suggested above. Discuss this further with your caring gastroenterologist. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Albana Sejdini, General & Family Physician